# SDR 98ZZZX78

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C201801202
- Condition: Cracked
- Location: Brake Lug
- Part time: 2,465 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION REQUIRED BY SL 24, FOUND ONE BRAKE DRIVE LUG CRACKED IN SUSPECT AREA NOTED IN SL.
